Dear me - are you jumping to conclusions? It sounds as if you have a fungal mouth/throat infection caused by an overgrowth of candidiasis (thrush) in your gut. This would explain your uncomfortable feeling in your bowels too. If you had this as a side effect of HIV you would have had other symptoms too. You need to see your doctor to get your throat/mouth checked out and tell them about your feeling of diarrhoea too. This can easily be treated with ONE tablet, and maybe you need to cut out sugar and/or alcohol. If you are genuinely concerned that you have HIV, ask your doctor if you can have a blood test. You then have to have another test 3 months later.
Unprotected Sex And After Three Months White Tongue And Sore Throat. Is This The Sign Of HIV? Please Help Me
But you would have a lot more symtems. I would go get checked it take 15mins an you have peace of mind .I did the samething worriedthat I had it had all the symtems I was was neg.